# SDR SWIA200413529

- Difficulty date: June 29, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120ER
- Aircraft serial: 120190
- Aircraft time: 24,655 hours, 31,693 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0031
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 3,288 hours, 4,517 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL EXPERIENCED FLAP CONTROL FAULT ON NACELLE FLAPS.  REPLACED FLAPS CONTROL ELECTRICAL UNIT.  OPERATIONAL CHECK GOOD.
